# SDR 97ZZZX2031

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72BM
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 466
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: TB2061032003
- Condition: Wire Broken
- Location: Nlg Leg
- Component: TB204207200
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT FULLY EXTEND AND LOCK DUE TO A NOSE GEAR END OF TRAVEL LIMIT SWITCH.  THE SWITCH IS MOUNTED ON THE FORWARD LEG OF THE OVER-CENTER LINK AND DOWNLOCK.  THE WIRE IS TY-WRAPPED TO THE LINK.  THE SWITCH HAD 1736.08 HOURS TOTAL TIME.  THE SWITCH SHOULD BE REPLACED ANY TIME THE OUTER COVER SHOWS SIGNS OF DETERIORATION OR CRACKING.
